# SDR GTIA050267

- Difficulty date: September 19, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N583NK
- Make and model: Airbus A320321
- Aircraft serial: 1195
- Aircraft time: 16,473 hours, 6,451 cycles
- Engine: Iae V2533A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED HARD LANDING/ OVERWEIGHT LANDING INSPECTION, FOUND DAMAGE AT LOWER TAIL SECTION BETWEEN FR67-FR68 IAW AMM, NO ADDITIONAL DAMAGE NOTED.  INSTALLED INTERM REPAIR IAW EA AND DWG, AIRCRAFT FERRIED FOR REPAIR.  PERMANENT REPAIR ACCOMPLISHED, AIRCRAFT OK FOR CONTINUED SERVICE.  (K)
